# SDR AALA20012113

- Difficulty date: November 14, 2001
- Submitted: January 10, 2002
- Operation: Air carrier
- Aircraft: N588AA
- Make and model: Doug DC-9-83
- Aircraft serial: 53251
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND STATION 200, SEAT TRACK 5-6, FLOOR/GALLEY SUPPORT ANGLE CORRODED.  INSTALLED NEW SERVICEABLE FLOORBOARD SUPPORT ANGLE AT STATION 200.  (M)
